# SDR HEEA0013985

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911TL
- Make and model: Bolkms BK117B1
- Aircraft serial: 7198
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 0845000000
- Condition: Failed
- Location: Cockpit
- Component: SKYNAV5000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERMITTENTLY LOSING POWER AND SHUTTING DOWN.  NOT AIRCRAFT WIRING.  DOES SAME WHEN POWERED UP ON BENCH. FOUND UNIT TO LOCK UP AND CHANGES MODES WITHOUT PRESSING ANY KEYS.
